MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Codes Gas/Air Leak (2946); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "rt experiencing exhalation obstruction alarms in neonatal mode when they believe there should be none.Second occurance.Instructing staff to replace exhalation valve regardless of findings." it was mentioned that patient was involved.But no health consequences or impact and no intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: the device generated an ¿exhalation obstructed¿ alarm during neonatal ventilation.Although a definitive root cause could not be identified based on the available information, the alarm is indicative of a potential restriction or impairment within the expiratory pathway, which may be associated with components such as the expiratory valve or components of the gas flow path.As a precautionary measure, the local service engineer replaced both the expiratory valve and check valve assemblies to mitigate any potential underlying mechanical or functional issues.The complainant subsequently requested closure of the complaint, and the case is considered resolved with the replacement of the expiratory valve and check valve assemblies.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24314264
Report Number3001421318-2026-00061
Device Sequence Number4942309
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)190514(240)161001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown